Asymptotic solutions for contact problems: the effect of an internal discontinuity in surface profile

Churchman, C.M., Sackfield, A. and Hills, D.A., 2006. Asymptotic solutions for contact problems: the effect of an internal discontinuity in surface profile. Proceedings of the Institution of Mechanical Engineers Part C-Journal of Mechanical Engineering Science, 220 (4), pp. 387-391. ISSN 0022-2542

Full text not available from this repository.
Item Type: Journal article
Publication Title: Proceedings of the Institution of Mechanical Engineers Part C-Journal of Mechanical Engineering Science
Creators: Churchman, C.M., Sackfield, A. and Hills, D.A.
Date: 2006
Volume: 220
Number: 4
ISSN: 0022-2542
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:23
Last Modified: 19 Oct 2015 14:31
URI: http://irep.ntu.ac.uk/id/eprint/12159

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year